# SDR CALA2013081290345

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 66,639 hours, 23,339 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Clogged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R WILL NOT ARM.  CLEANED DEBRIS FROM GIRT BAR AREA. PERFORMED CK TO DOOR FUNCTIONS IAW MM 52-11 -00.  CHECKED GOOD.
